Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Just wondering if anyone has expirienced this ? I have been sick for almost 3 weeks now and took a rather large amount of asprin for 2 - 3 days which I know can bring on tinnitus but I also know it can be a side effect of Accutane. It is only in my right ear and rather low and dull but has been rather persistant for 3 days or so now. I am on day 8 of treatment. I have also been using a retinol product twice daily along with my treatment could this be causing an elevated level of Vitamin A in my system ? I'm not really sure what to do? Anyone else get this ? thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×